Heat conduction in anisotropic media: Nonlinear self-adjointness and conservation laws
2012 (English)In: Discontinuity, Nonlinearity and Complexity, ISSN 2164-6376, Vol. 1, no 3, 237-251 p.Article in journal (Refereed) Published
Nonlinear self-adjointness of the anisotropic nonlinear heat equation is investigated. Mathematical models of heat conduction in anisotropic media with a source are considered and a class of self-adjoint models is identified. Conservation laws corresponding to the symmetries of the equations in question are computed.
Place, publisher, year, edition, pages
L & H Scientific Publishing , 2012. Vol. 1, no 3, 237-251 p.
Nonlinear self-adjointness, conservation law, nonlinear heat equation
Mathematical Analysis Geometry
IdentifiersURN: urn:nbn:se:bth-6978DOI: 10.5890/DNC.2012.06.002Local ID: oai:bth.se:forskinfoDE404378228A908CC1257B71003A8FA7OAI: oai:DiVA.org:bth-6978DiVA: diva2:834541